Alert archive / California / Freeze Warnings in 2012
Freeze Warning 3, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this freeze warning at Mar 6, 2012, 2:14 PM PST for Monterey County, California. It took effect at Mar 7, 2012, 12:00 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 2:14 PM PST (22:14 UTC)
- In effect from
- Mar 7, 2012, 12:00 AM PST
- Expired
- Mar 7, 2012, 5:03 AM PST
- In force
- 5 hr
- Issued by
- NWS San Francisco Bay Area, CA
County Monterey County, CA
The radar
The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612 WWUS76 KMTR 062214 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 214 PM PST TUE MAR 6 2012 CAZ516-070600- /O.NEW.KMTR.FZ.W.0003.120307T0800Z-120307T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 214 PM PST TUE MAR 6 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURES: WINDS WILL DIMINISH UNDER CLEAR SKIES ALLOWING FOR TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S. COLDEST READINGS WILL LIKELY OCCUR NEAR SUNRISE. * IMPACTS: PERSONS SHOULD TAKE ACTION TO PROTECT SENSITIVE VEGETATION AND OUTDOOR ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ507-511-512-517-070600- /O.CON.KMTR.WI.Y.0004.000000T0000Z-120307T0800Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 214 PM PST TUE MAR 6 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING THEN GRADUALLY DIMINISH AFTER MIDNIGHT. * WINDS: NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 TO 55 MPH. * IMPACTS: STRONG WINDS MAY DOWN TREES AND POWER LINES. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ006-505-508-509-530-070600- /O.CON.KMTR.WI.Y.0004.000000T0000Z-120307T0800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 214 PM PST TUE MAR 6 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING THEN GRADUALLY DIMINISH AFTER MIDNIGHT. * WINDS: NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 TO 55 MPH. * IMPACTS: STRONG WINDS MAY DOWN TREES AND POWER LINES. POWER OUTAGES ARE POSSIBLE. STRONG CROSS WINDS MAY MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND FOR VEHICLES CROSSING BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
722 WWUS76 KMTR 070441 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 841 PM PST TUE MAR 6 2012 CAZ507-508-512-070545- /O.CAN.KMTR.WI.Y.0004.000000T0000Z-120307T0800Z/ NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- SANTA CRUZ MOUNTAINS- 841 PM PST TUE MAR 6 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY. WIDE SPREAD ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED IN THESE AREAS. HOWEVER...OCCASIONAL WIND GUSTS TO 40 MPH WILL BE POSSIBLE OVER THE HILLS THROUGH MIDNIGHT. $$ CAZ516-070800- /O.CON.KMTR.FZ.W.0003.120307T0800Z-120307T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 841 PM PST TUE MAR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURES: WINDS WILL DIMINISH UNDER CLEAR SKIES ALLOWING FOR TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S. COLDEST READINGS WILL LIKELY OCCUR NEAR SUNRISE. * IMPACTS: PERSONS SHOULD TAKE ACTION TO PROTECT SENSITIVE VEGETATION AND OUTDOOR ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ511-517-070800- /O.CON.KMTR.WI.Y.0004.000000T0000Z-120307T0800Z/ EAST BAY HILLS AND DIABLO RANGE- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 841 PM PST TUE MAR 6 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING THEN GRADUALLY DIMINISH AFTER MIDNIGHT. * WINDS: NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 TO 55 MPH. * IMPACTS: STRONG WINDS MAY DOWN TREES AND POWER LINES. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ006-505-509-530-070800- /O.CON.KMTR.WI.Y.0004.000000T0000Z-120307T0800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 841 PM PST TUE MAR 6 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING THEN GRADUALLY DIMINISH AFTER MIDNIGHT. * WINDS: NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 TO 55 MPH. * IMPACTS: STRONG WINDS MAY DOWN TREES AND POWER LINES. POWER OUTAGES ARE POSSIBLE. STRONG CROSS WINDS MAY MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND FOR VEHICLES CROSSING BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
405 WWUS76 KMTR 070648 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1048 PM PST TUE MAR 6 2012 CAZ006-505-509-511-517-530-070800- /O.CAN.KMTR.WI.Y.0004.000000T0000Z-120307T0800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1048 PM PST TUE MAR 6 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY. ALTHOUGH LOCALLY BREEZY CONDITIONS ARE STILL POSSIBLE TONIGHT...WINDS HAVE DIMINISHED SUBSTANTIALLY FROM EARLIER TODAY AND ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. $$ CAZ516-071600- /O.CON.KMTR.FZ.W.0003.120307T0800Z-120307T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 1048 PM PST TUE MAR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY... * TEMPERATURES: WINDS WILL DIMINISH UNDER CLEAR SKIES ALLOWING FOR TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S. COLDEST READINGS WILL LIKELY OCCUR NEAR SUNRISE. * IMPACTS: PERSONS SHOULD TAKE ACTION TO PROTECT SENSITIVE VEGETATION AND OUTDOOR ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
840 WWUS76 KMTR 071303 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 503 AM PST WED MAR 7 2012 CAZ516-071415- /O.CAN.KMTR.FZ.W.0003.000000T0000Z-120307T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 503 AM PST WED MAR 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Mar 6, 9:52 AM PST, 4 hours 22 minutes earlier.
Area forecast discussion, Mar 6, 9:52 AM PST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
952 AM PST TUE MAR 6 2012
.DISCUSSION...AS OF 9:00 AM PST TUESDAY...ACTIVE WEATHER TODAY
FOCUSING ON STRONG AND GUSTY WINDS FOLLOWED BY COLD OVERNIGHT
TEMPERATURES.
THE MUCH TALKED ABOUT COLD FRONT CONTINUES TO PLOD ITS WAY
SOUTHWARD THIS MORNING. LATEST OBSERVATIONS AND SATELLITE PUT THE
FRONT ACROSS SOUTHERN MONTEREY COUNTY. PRECIPITATION WITH THE
FROPA HAS BEEN MINIMAL AT BEST. 6 HOUR TOTALS INDICATE
MANY LOCATIONS ONLY RECEIVED A FEW HUNDREDTHS. HOWEVER...A FEW
SPOTS IN THE HIGHER ELEVATIONS RECEIVED JUST OVER A TENTH.
ANOTHER HUNDREDTH OR TWO WILL BE POSSIBLE EARLY THIS MORNING OVER
SOUTHERN MONTEREY COUNTY OTHERWISE MUCH DRIER AIR IS FILTERING IN
FROM THE NORTHWEST. IN FACT VISIBLE SATELLITE ALREADY SHOWS CLEAR
SKIES OVER THE NORTHERN PART OF THE CWA.
THE OTHER BIG WEATHER ITEM OF NOTE TODAY ARE THE GUSTY WINDS AND
ASSOCIATED WIND ADVISORY. LATEST OBSERVATIONS INDICATE RATHER
BREEZY TO GUSTY CONDITIONS ACROSS MUCH OF THE REGION. THE
STRONGEST WINDS ARE CURRENTLY OVER THE WATERS...ALONG THE COAST
AND HIGHER TERRAIN. IT APPEARS THERE WAS A PRETTY GOOD UPTICK IN
WIND SPEEDS WITH THE FROPA THIS MORNING AS GUSTS HIT AS HIGH AS
50-55 MPH. HOWEVER...OBSERVATIONS OVER THE PAST HOUR SHOW THE
WINDS HAVE DECREASED SLIGHTLY. CURRENT THINKING IS THE DROP IN
WINDS WILL BE SHORT LIVED AS HIGH PRESSURE BEGINS TO BUILD IN FROM
THE NORTH. LATEST GUIDANCE STILL SHOWS INCREASED N-S PRESSURE
GRADIENT LATER THIS AFTERNOON. IN ADDITION...SFC...BD LYR AND 925
MB ARE FORECAST TO INCREASE AGAIN THIS AFTERNOON. MESO SCALE MODELS
SHOW PEAK WINDS FROM 21-02Z LATER TODAY. ALL THAT BEING SAID WILL
NOT UPDATE FORECAST AND WILL KEEP WIND ADVISORY STARTING AT NOON TODAY.
WINDS ARE FORECAST TO DROP OFF IN EARNEST OVERNIGHT. PREVIOUS
DISCUSSION MENTIONED CONCERN ABOUT FREEZING CONDITIONS OVERNIGHT.
THIS STILL SEEMS PLAUSIBLE AND WILL FINE TUNE IT FOR THE AFTERNOON
FORECAST PACKAGE.
COOL WEATHER REMAINS FOR WEDNESDAY...BUT TEMPERATURES REBOUND
THURSDAY AND FRIDAY WITH BUILDING HIGH PRESSURE AND OFFSHORE FLOW.
PREVIOUS LONGER RANGE...RAIN CHANCES RETURN OVER THE WEEKEND AS A
LONGWAVE TROF HEADS TO THE COAST. ALTHOUGH MOST OF THE RAIN WILL
STAY TO THE NORTH THERE REMAINS A CHANCE THAT THE SOUTHERN EXTENT
COULD GO THROUGH OUR AREA. THE NORTH BAY WOULD BE THE MOST LIKELY
TARGET WITH LESS THAN .1" CURRENTLY FORECAST.
A DEEP LONGWAVE TROF SETS UP NEAR THE COAST FOR NEXT WORK WEEK
WHICH WILL HELP TO DIRECT AT LEAST TWO SYSTEMS NEAR OUR AREA.
THERE IS SOME DIFFERENT BETWEEN THE GFS AND ECMWF WITH THE TIMING
ALTHOUGH CONFIDENCE DOES REMAIN HIGH THAT WE WILL HAVE A GOOD SHOT
AT PICKING UP RAIN AND HOPEFULLY PUTTING A DENT IN THE SEASONAL
RAINFALL TOTALS. BOTH THE 6-10 AND 8-14 DAY FORECASTS FROM CPC
SHOW ABOVE NORMAL RAINFALL AS WELL.
&&
.AVIATION...AS OF 9:45 AM PST TUESDAY...MODERATE TO STRONG
WESTERLY WINDS WILL IMPACT THE TERMINALS THROUGH THIS EVENING.
WINDS WILL QUICKLY INCREASE JUST AFTER NOON AS HIGH PRESSURE
BUILDS OVER THE REGION BEHIND A COLD FRONT. WIND GUSTS OVER 30 KT
ARE POSSIBLE AT MANY OF THE TERMINALS. OTHERWISE...VFR CONDITIONS
WILL PREVAIL WITH LIGHT TO MODERATE ONSHORE WINDS OVERNIGHT.
VICINITY OF KSFO...MODERATE TO STRONG ONSHORE WINDS WILL BE
PRESENT THROUGH THIS EVENING. WINDS WILL BEGIN TO INCREASE IN
SPEED AROUND NOON...WITH GUSTS SLIGHTLY OVER 40 KT POSSIBLE
BETWEEN 21Z TODAY AND 01Z WEDNESDAY. WINDS WILL SUBSIDE
SIGNIFICANTLY AROUND MIDNIGHT. VFR CONDITIONS WILL PREVAIL.
MODERATE CONFIDENCE.
KSFO BRIDGE APPROACH....SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MODERATE TO STRONG ONSHORE WINDS
WILL PREVAIL THROUGH THIS EVENING. WESTERLY WIND GUSTS SLIGHTLY
OVER 30 KT WILL BE POSSIBLE. WINDS WILL SUBSIDE SIGNIFICANTLY
OVERNIGHT. MODERATE CONFIDENCE.
&&
.MARINE...AS OF 3:15 AM PST TUESDAY...GALE FORCE WINDS AND STEEP
FRESH SEAS EXPECTED THROUGH LATE TONIGHT OVER THE NORTHERN AND
CENTRAL CALIFORNIA WATERS. NORTHWEST WINDS 25 TO 35 KT WITH GUSTS
TO 45 KT POSSIBLE. STRONGEST WINDS EXPECTED OVER THE OUTER WATERS.
THESE STRONG AND GUSTY WINDS WILL CREATE HAZARDOUS SEA CONDITIONS
WITH FRESH STEEP SWELL. MARINERS SHOULD EXERCISE EXTREME CAUTION
AND CHECK THE LATEST FORECAST BEFORE DEPARTING. WINDS AND SEAS
WILL GRADUALLY EASE WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE
REGION.
&&
.CLIMATE...AS OF 3:00 AM PDT TUESDAY...HERE ARE RECORD LOW
TEMPERATURES FOR WEDNESDAY MORNING (MARCH 7TH) FOR SELECTED LOCATIONS...
SAN FRANCISCO BAY AREA
.LOCATION...................TEMP/YEAR..
SANTA ROSA..................27/1923...
KENTFIELD...................29/1956...
SAN RAFAEL..................35/1895...
NAPA........................29/1964...
SAN FRANCISCO...............40/1897...
SFO AIRPORT.................35/1956...
OAKALND.....................42/1999...
OAKLAND AIRPORT.............34/1956...
RICHMOND....................37/1956...
LIVERMORE...................24/1964...
MOUNTAIN VIEW...............35/1948...
SAN JOSE....................32/1896...
GILROY......................30/1956...
MONTEREY BAY AREA
.LOCATION..................TEMP/YEAR...
MONTEREY....................35/1956...
SANTA CRUZ..................28/1964...
SALINAS.....................32/1972...
SALINAS AIRPORT.............31/1971...
KING CITY...................25/1956...
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...WIND ADVISORY....HIGHER ELEVATIONS...SF BAY SHORELINE...
PACIFIC COAST
GLW...SF BAY
GLW...PT ARENA TO PT REYES 0-10 NM
GLW...PT REYES TO PIGEON PT 0-10 NM
GLW...PIGEON PT TO PT PINOS 0-10 NM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
GLW...PT ARENA TO PIGEON PT 10-60 NM
GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...MRY BAY
&&
PUBLIC FORECAST: MM
AVIATION/MARINE: RILEY/CW
CLIMATE: DH/BELLHazardous weather outlook, Mar 6, 2:13 PM PST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 213 PM PST TUE MAR 6 2012 CAZ006-505-508-509-530-071600- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 213 PM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AFTERNOON AND TUESDAY NIGHT STRONG WINDS WILL CONTINUE TODAY WITH GUSTS TO 50 MPH POSSIBLE. * WIND ADVISORY.......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A COOL WEDNESDAY MORNING WARMER WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-511-512-517-071600- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 213 PM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AFTERNOON AND TUESDAY NIGHT STRONG WINDS WILL CONTINUE TODAY WITH GUSTS TO 55 MPH POSSIBLE. * WIND ADVISORY.......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A COOL WEDNESDAY MORNING WARMER WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ516-071600- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 213 PM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY NIGHT WINDS WILL DIMINISH OVERNIGHT WITH CLEAR SKIES ALLOWING TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S. * FREEZE WARNING.......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A COOL WEDNESDAY MORNING WARMER WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:38 AM PST | Small Craft Advisory | MTR | 34 hr | |
| Mar 6, 2:22 PM PST | Small Craft Advisory for Rough Bar | MTR | 7 hr | |
| Mar 6, 2:22 PM PST | Small Craft Advisory | MTR | 7 hr |
Nearby
Freeze Warnings in California, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.